Limits...
Reversible Fluindione-Induced Chronic Interstitial Nephritis.

Crepin T, Bamoulid J, Courivaud C, Dahmani O, Felix S, Ducloux D - Case Rep Nephrol (2016)

Bottom Line: Most cases occurred soon after the onset of treatment.We report a unique case of severe subacute fluindione-induced IN diagnosed 2 years after the treatment was begun.Renal function dramatically improved after fluindione withdrawal and steroid therapy.

View Article: PubMed Central - PubMed

Affiliation: Department of Nephrology, Dialysis, and Renal Transplantation, CHU Besançon, 25030 Besançon, France.

ABSTRACT
Fluindione is well known to induce acute drug-induced interstitial nephritis (IN). Most cases occurred soon after the onset of treatment. We report a unique case of severe subacute fluindione-induced IN diagnosed 2 years after the treatment was begun. Renal function dramatically improved after fluindione withdrawal and steroid therapy.

No MeSH data available.


Related in: MedlinePlus

Kidney biopsy. Optical microscopy showed significant interstitial CD3+ infiltration (immune-staining CD3 polyclonal, Dako, 1/100).
© Copyright Policy
Related In: Results  -  Collection

License
getmorefigures.php?uid=PMC4835627&req=5

fig2: Kidney biopsy. Optical microscopy showed significant interstitial CD3+ infiltration (immune-staining CD3 polyclonal, Dako, 1/100).

Mentions: Kidney biopsy was performed. Optical microscopy showed tubulointerstitial nephritis with marked inflammation T cell CD3+, few eosinophils, and severe fibrosis with tubular atrophy. Immunofluorescent studies did not reveal any immune deposits (Figures 1-2).


Reversible Fluindione-Induced Chronic Interstitial Nephritis.

Crepin T, Bamoulid J, Courivaud C, Dahmani O, Felix S, Ducloux D - Case Rep Nephrol (2016)

Kidney biopsy. Optical microscopy showed significant interstitial CD3+ infiltration (immune-staining CD3 polyclonal, Dako, 1/100).
© Copyright Policy
Related In: Results  -  Collection

License
Show All Figures
getmorefigures.php?uid=PMC4835627&req=5

fig2: Kidney biopsy. Optical microscopy showed significant interstitial CD3+ infiltration (immune-staining CD3 polyclonal, Dako, 1/100).
Mentions: Kidney biopsy was performed. Optical microscopy showed tubulointerstitial nephritis with marked inflammation T cell CD3+, few eosinophils, and severe fibrosis with tubular atrophy. Immunofluorescent studies did not reveal any immune deposits (Figures 1-2).

Bottom Line: Most cases occurred soon after the onset of treatment.We report a unique case of severe subacute fluindione-induced IN diagnosed 2 years after the treatment was begun.Renal function dramatically improved after fluindione withdrawal and steroid therapy.

View Article: PubMed Central - PubMed

Affiliation: Department of Nephrology, Dialysis, and Renal Transplantation, CHU Besançon, 25030 Besançon, France.

ABSTRACT
Fluindione is well known to induce acute drug-induced interstitial nephritis (IN). Most cases occurred soon after the onset of treatment. We report a unique case of severe subacute fluindione-induced IN diagnosed 2 years after the treatment was begun. Renal function dramatically improved after fluindione withdrawal and steroid therapy.

No MeSH data available.


Related in: MedlinePlus